# SDR QXEA0201007

- Difficulty date: July 9, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT SIDE FRAME 4 STRINGER 3, STRAIGHT UP LOOKING THROUGH PANEL 311AB HAS APPROXIMATELY 1 INCH CRACK.  REPAIRED IAW RD 8-55-199.
